EconPapers    
Economics at your fingertips  
 

Stable sets and max-convex decompositions of TU games

Francesc Llerena () and Carles Rafels ()
Authors registered in the RePEc Author Service: Francesc Llerena Garrés

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2013, vol. 21, issue 2, 313-322

Abstract: We study under which conditions the core of a game involved in a max-convex decomposition of another game turns out to be a stable set of the decomposed game. Some applications and numerical examples, including the remarkable Lucas’ five player game with a unique stable set different from the core, are reckoning and analyzed. Copyright Sociedad de Estadística e Investigación Operativa 2013

Keywords: Coalitional games; Convex games; Stable sets; Core; 91A12 (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s11750-011-0177-9 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:21:y:2013:i:2:p:313-322

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

DOI: 10.1007/s11750-011-0177-9

Access Statistics for this article

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños

More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:topjnl:v:21:y:2013:i:2:p:313-322